A blood sugar of less than 70 mg/dl in basic is thought about a low blood sugar. Due to the fact that you might feel some of the symptoms of low blood sugar when your glucose is regular, make sure, if possible, to check your blood glucose when you believe it is low.
Oddly, exceptionally low blood glucose is the 2nd effect of sugar overdose resulting from non-diabetic glucose use. The factor for this paradoxical action is that the body attempts to keep blood sugar level within stringent parameters.
If levels increase too high in an extremely short period of time, as they perform in the case of sugar overdose, the pancreas produces big amounts of the hormone insulin, discusses Dr. Lauralee Sherwood in her book, “Human Physiology.”
The big quantities of insulin cause rapid uptake of glucose by cells, which depletes blood sugar level and causes hunger, shakiness, and feelings of weakness.
The symptoms of a low blood sugar are:
- sweaty and unstable
- fast heart rate
If Your Blood Sugar is Low, Follow the Actions Listed Below to Treat
Follow the 15-15 guideline: Eat or drink something from the list below equal to 15 grams of carb (carbohydrate).
Rest for 15 minutes, then re-check your blood sugar. If it is still low, (below 70), repeat step 1 above.
If your next meal is more than an hour away, you will have to eat one carbohydrate option as a treat to keep your blood sugar from going low once again.
If you can’t determine why you have low blood sugar, call your doctor, as your medication may have to be adjusted.
Constantly carry something with you to treat an insulin reaction. Use food from the list listed below.
Foods Equivalent to One Carbohydrate Choice (15 grams of carbohydrate)
- 3 Glucose tablets or 4 Dextrose tablets.
- 4 ounces of fruit juice.
- 5-6 ounces (about 1/2 can) of routine soda.
- 1 Tbsp. of sugar or jelly.
Call your doctor
Call your doctor if you have a low blood glucose response and do not know what caused it.
If you have type 1 diabetes and you do not take care of low blood glucose, you may lose consciousness. If you do, a drug called glucagon must be injected into your skin, like you finish with insulin. This can be done by a relative or buddy who has been taught how to do it.
Because glucagon might cause you to vomit, you must be placed on your side when the injection is provided. If no one knows how to give the injection, you need to be required to a hospital.
You need a prescription for a glucagon package.
You need to awaken about 10 minutes after the glucagon is injected. If you do not, you must be taken simultaneously to a medical facility.
Please consult with your medical professional, or other certified healthcare expert before using any product gone over within this site!
Have a good day!